# SDR HNAA0100035

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 13,535 hours, 26,099 cycles
- Propeller: Hamstd 14SF15
- System (JASC): 6111 · Propeller Blade Section
- Part: Skin
- Part number: SFA13S1ROA
- Part serial: 865131
- Condition: Departed
- Location: Nr 2 Prop
- Part time: 8,274 hours, 609 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT 200 FEET, CREW AND FLIGHT ATTENDANT HEARD A LOUD BANG FOLLOWED BY AIRFRAME VIBRATION FELT THROUGHOUT THE CABIN AND FLIGHT DECK.  FOUND NUMBER TWO PROP, NUMBER ONE BLADE MISSING THE NICKLE SHEATH.  REMOVED AND REPLACED PROP BLADE.
